# SDR FDEA200903261068

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005152FF
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 152 FF HAS DELAMINATION AND EDGE DAMAGE.  REPAIRED PANEL 152 FF WITH THE FABRICATION OF A NEW PANEL USING THE OLD PANEL AS A TEMPLATE IAW DWG SRZ25-005;  REV "H".
